# SDR JJBA20210727024

- Difficulty date: July 27, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 43,281 hours, 27,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50049
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,269 hours, 2,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY LIGHTS INOPERATIVE AT ROW 18. REMOVED AND REPLACED #3 EMERGENCY BATTERY. OPS CHECK GOOD.
